# SDR 96ZZZX2096

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Woodland Aviation Inc, repair station AWKR298C
- Aircraft: N510WS
- Make and model: Beech 400BEECH
- Aircraft serial: RJ24
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 45A303819
- Condition: Cracked
- Location: Rt Mlg Door
- Part time: 1,459 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN 'A' INSPECTION, HAIR LINE CRACKS WERE DETECTED ON THE END CAP BEAM AT THE FORWARD GEAR DOOR HINGE LOCATION (PN 45A30314-005 AND 006).  FURTHER INVESTIGATION REVEALED FORWARD GEAR DOOR HINGES TO BE CRACKED ON THE RT AND LT MAIN GEAR DOORS.
